# SDR U2RA09900

- Difficulty date: November 17, 2006
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N865F
- Make and model: Doug DC-8-63F
- Aircraft serial: 46088
- Aircraft time: 78,718 hours, 26,384 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: H141003
- Part serial: 9635
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LANDING AT KYIP, RT MAIN GEAR DOWN AND SAFE GREEN LIGHT WOULD NOT ILLUMINATE.  FLEW BY TOWER TO SEE IF LANDING GEAR WAS DOWN.  EMERGENCY VEHICLES STANDING BYE ON LANDING.  AFTER ENGINE SHUTDOWN LIGHT CAME ON.  COMPLIED WITH MURRAY ABNORMAL CHECK LIST.  REMOVED AND REPLACED DEFECTIVE RT MLG DOWNLOCK SWITCH IAW DC8 MM 32-60-0 AND MURRAY AIR GMM CHAPTER 4 PAGE 4-2-4 LANDING GEAR (G).  SYSTEM OPS CHECK GOOD.
